Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Patches in face, neck due to change in weather. No help with creams, lotions. Remedy?

Good morning Doctor.... I m currently in Trichy.. My native is Kerala. I jus came to Trichy on my father s Transfer. Due to change in weather, I jus got black patches in my face and neck .... They are so dense that I have tried many creams and lotions to get back my real skin tone... But everything went vain... So Will you please suggest me some remedies for it........? Thank U Doctor - DICKSON
Asked On : Tue, 1 Jan 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for your query.
Ideally i would like to know a little more about your symptoms before suggesting a remedy.Skin hyperpigmentation can be due to various causes ranging from as simple as an acne to a drug reaction.But based on your explanation it seems to be a bad case of sunburn likely compounded by the harsh weather conditions in trichy.i would suggest you to apply a sunscreen lotion everytime 30 minutes prior to going out in the sun onto your face neck and arms.Several good lotions are available such as suncross or neutrogena with a higher sun protection factor.Also if there is any itching apply calamine lotion on the patches to soothen them.I would also recommend you to avoid as much sun exposure as possible. Thanks
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. S. Jegadeesan's  Response
Any skin problem can't be taken lightly
Don't assume weather is the cause and apply some ointment without knowing the etiology
Consult Dermatologist
Best wishes
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor